# SDR AALA201706169010

- Difficulty date: June 15, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 12,818 hours, 2,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY THE L1 DOOR HAS A MISSING LENS.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-13.  OPS CHECKED GOOD.
